MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for analysis.No kinks or damage were visible along the entire length of the device.A visual and microscopic examination was performed on the returned device.A visual examination of the device found that the balloon had been inflated and the stent of the device had been deployed.The deployed stent was not returned for analysis.No tears or holes were present in the balloon.As part of the functional testing the device was attached to an encore inflation unit and during an attempt to inflate the balloon to its rated burst pressure, a pressure drop was identified prior to reaching the rated burst pressure.Liquid was noted to be exiting from the guidewire port of the hub.The investigator clamped the shaft of the device in increments, beginning at the balloon and working towards the hub, in an attempt to identify the location of the breach between the inflation lumen and the guidewire lumen.No lumen breach was identified in the shaft section.The shaft was clamped at the distal edge of the hub and liquid continued to exit the guidewire port.
 
Event or Problem Description
Reportable based on device analysis completed on 28-feb-2019.An 8.0x20x75cm express ld iliac/biliary stent was received with no reported issues.However, returned device analysis revealed a displaced stent.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8382390
Report Number2134265-2019-01878
Device Sequence Number11264154
Product Code NIO
UDI-Device Identifier08714729392255
UDI-Public08714729392255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0021908619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1